[Ibogaine] Hannah- valium/diazepam

Hannah Clay hannah.clay at ntlworld.com
Thu Mar 3 14:08:53 EST 2005


Thanks again Jim, I'm very lucky to have such an amazing set of friends, both online and offline!  I've gone through all the proper mental health routes and basically 2yrs is the waiting list-I guess they'd push me up it if I tried to kill myself or summat but that's just too much trouble! ;-)  I have got in touch with a local voluntary counselling service who accepts any donations you can afford and so I am getting help.  My psychiatric nurse had a go at my treatment clinic too for lack of support so now I have my own support worker who I see for the first time next week.  So don't worry babe-I'm doing my homework although I still reckon my friends help me muchmore.

My ex/best friend Dan was at mine this morning and got a call saying our friend (his closest friend) was found dead this morning.  He only called us last night-they think we were the last people to talk to him.  He was so happy, his life was just getting sorted n just like that he's gone.  We're both in shock.  He was just talking about coming for lunch next week...  He used to be into brown but stopped n was doing really well.  As far as we know he was just taking the odd valium to help him sleep n smoking weed.  Then he was found dead, he just never woke up this morning!  There will be an autopsy and then the funeral next thursday.  I can't believe this is happening!#

So I'm trying to look after Dan and my friend Lisa and I've got 2 uni assignments due in next week and the week after!  I'll try get them deferred.  So basically I haven't time to worry about myself.  As I said, I'm still in shock.

Thanks anyway and I'll definitely email you if I need to talk.  I'll let you know how things go.  I know I mustn't beat myself up for relapsing cuz that's another excuse to go back to using.  But I'm taking each day as it comes this week.

Love to everyone anyway.

Jess was a lovely sweet and gentle guy.  I want people to know this so he hasn't just disappeared.  He would always fight for the underdog whtever the cost to himself.  He was also a really fun person to be around, he always cheered you up.  I have soem amazing memories of him though several including illegal activities! ;-)  He got into the brown and the white and every other drug and spent alot of time inside but he was never violent or lost his sense of humour or compassion.  He just picked some wrong paths through life.  Its just so sad that he finally had it together-he was so happy last night, n now he's gone...  I hope he's found peace.  Hmmm, that'd bore him...I just hope he's happy.  Please think of him tonight people.

Hannah xxx


----- Original Message ----- 
  From: Jim Hadey 
  To: ibogaine at mindvox.com 
  Sent: Wednesday, March 02, 2005 11:04 PM
  Subject: Re: [Ibogaine] Hannah- valium/diazepam


  Hi Hanna,

  I really hate to say it but I believe you got it pretty bad.  You dealer played you with the freebies, of course who could resist.  He spends $100 or less then gets you hooked - to me that is sick.  

  I am not sure where you live but if you call you county mental health clinic and asked for a therapist or shrink of some kind, it should not take two years.  It reminds me one time I called some detox place and they said it would be 8 months to a year and I said never mind I'll either be dead or in jail by then.  

  You relasped, it happened to us all one time or another, everyone on this forum has relasped so there really is no reason to put all those quarters in the ass-kicking machine.  We have all been there.  I would say try calliing places like the Red Cross, Salvation Army and Suicide Prevention Center, or United Way.  Being on disability I sometimes need help and I call the phone numbers and some are disconnected, others you leave a message and they never call back, others have a waiting list, etc.  Also, call some churches maybe a good minister or priest could help, you may be surprised.  Some have consoled before and I know some who used to go to jails and prisons.  After all you really have nothing to lose.  Remember we are body, mind and spirit and we try and have them all working in harmony.  Yes, much eaiser said then done.  I really believe if you call enough places you will find someone.  Damn, I sound like a salesman.  Don't stop trying, sometimes you have to hurt so bad it gives you an incentive, they call it hitting rock bottom.  I am not a lover of NA but some of the things they say are true, you must change your friends and places you go.  I am sure you have heard that before too.  I wish there was more I could do, but if you call the places I mentioned and the county health center you may have a better chance of finding someone who can help.  Find an hour, relax, get out the phone book and make as many calls as it takes.  If they can not help you ask them if they know anyplace that can before you hang up.

  The bad part about it is you got to take the drugs two weeks or longer before they help, then if you don't like them it is back to another pill.  As I said before they did not help me and made things worse.  I am not depressed because of a lack of serintonin or other brain chemicals.  Of course that does not mean the drugs will not help you.  Just be aware of your thoughts and if you think of suicide or other bad thoughts call someone, even if it is the fire department which is the same as the cops.  But if they take you in it is withdrawal and be sure you house is clean and don't fall for the "mind if I look around bit."  Say hell yes I mind, I have enough problems, what the hell is wrong with you?  Those SSRI drugs can be very powerful and when you start taking them the risk of suicide goes up.  

  I know it is a tough situation, when you clean up change you phone number and avoid your dealer.  Feel free to write to me if you want off line jimhadey3 at yahoo.com .  Sometimes just having a friend to talk to can help.  Julie is right about eating right, nutrition is important and a well balanced diet can not be beat.  I know you don't feel like eating sometimes but you may be playing havoc with you blood sugar and thus your moods and emotions.  Try the calls and let me know what happens.

  Keeping you in my prayers - Positive energy coming you way:) ,


    - JIM


  Hannah Clay <hannah.clay at ntlworld.com> wrote:
    Thankyou Julie, and Jim, for your replies.  Just hearing kind words from people cheers me up!  My friend gives me valium and I try to use it as little as possible and I can see how easy it would be just to take it all the time!  I've just got tonnes of financial stress and my friend's just been dumped from a 9yr relationship so is staying here most of each week.  I know its awful for her but I do get sick of hearing it sometimes-it makes my heart bleed more over my own Ex!  And I was clean but then my dealer started giving me freebies and laying me on large amounts-how my financial problems started.  No wonder I'm anxious doing brown and white but does that stop me?!

    I saw my Doc and he's put me on Zopiclone.  I'm to see him in a couple of weeks to see if that's helped.  He thinks I just need a good nights sleep.  They're mad, I fall asleep n can't be woken up and I don't dream and then I wake bolt upright at some odd hour of the morning!  But I don't feel groggy and that's great.  Will I only live on a drugs timetable rather than a natural timetable?!  

    BTW Jim I'm on the waiting list for a Psychotherapist but its 2yrs!

    I'm trying to eat well but I just keep eating chocolate!  I've lost a stone cuz I can't be bothered to cook and aren't interested in food.  Friends are starting to say I look unhealthily thin.  I do keep thinking about my blood sugar after what you've said but I just don't have a desire for much veg (I eat alot of Veg soup) or food in general.  If I didn't eat chocolate I'd probably starve!  And its cheap!

    Thanks for caring and I do listen!
    Love Hannah x
      ----- Original Message ----- 
      From: Ms Iboga 
      To: ibogaine at mindvox.com 
      Sent: Tuesday, March 01, 2005 5:31 PM
      Subject: [Ibogaine] Hannah- valium/diazepam


        Hannah,



        Sweetie, PLEASE don't use valium more than you have to.  I have seen a woman try to come off those things, and it wasn't pretty.  If you think opiates are hard to detox from, benzos are a veritable nightmare- we're talking seizures, blackouts and the whole she-bang.

        I know it sounds cliche, but having a well-balanced diet has REALLY helped me with anxiety and stress.  Just last night, and upon my provider's recommendation, I made Chicken Jambalaya, with tons of veggies, brown/wild rice and yummy spices.  For hours after we ate it, my boyfriend and I couldn't stop giggling and flirting...it felt like a natural high, as does organic dark chocolate, Chai tea, and fruit smoothies with gingko biloba.  There is a great organic chocolate bar with small pieces of ginger in it- oh my god, girl, you gotta try it!

        Please email me offlist if you ever wanna chat..thinking of you, babe...

        Julie

      __________________________________________________
      Do You Yahoo!?
      Tired of spam? Yahoo! Mail has the best spam protection around 
      http://mail.yahoo.com 



------------------------------------------------------------------------------
  Celebrate Yahoo!'s 10th Birthday! 
  Yahoo! Netrospective: 100 Moments of the Web 
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050303/280c4103/attachment.html>


More information about the Ibogaine mailing list